# SDR JJBA20250401046

- Difficulty date: March 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Rt Wng-Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 RH TOP WING TO BODY FAIRING ANGLE FOUND CRACKED AT FR47. AT CF3 RH TOP WING TO BODY FAIRING AT FR47, ANGLE REPLACED.
